Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 69, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 11, 2007, 8:44 PM EDT for Hampton County, South Carolina. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2007, 8:44 PM EDT (00:44 UTC)
- Expired
- Jun 11, 2007, 9:30 PM EDT
- In force
- 46 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 28 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 9:00 PM EDT | TSTM WND DMG | Hampton, SC | TREES DOWN. |
| Jun 11, 9:05 PM EDT | TSTM WND DMG | Crocketville, SC | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 1:31 PM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 0.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 517 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 917 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 120045
SVRCHS
SCC049-120130-
/O.NEW.KCHS.SV.W.0069.070612T0044Z-070612T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
844 PM EDT MON JUN 11 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HAMPTON COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 930 PM EDT
* AT 840 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BRUNSON...OR ABOUT 7 MILES NORTHWEST OF HAMPTON...MOVING SOUTHEAST
AT 10 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
BRUNSON...
GIFFORD...
LURAY...
HAMPTON...CROCKETVILLE...
VARNVILLE...LENA...
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS... STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS
AN EMERGENCY.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3289 8100 3274 8124 3289 8126 3291 8123
3294 8123 3298 8115
$$2 follow-up statements
000
WWUS52 KCHS 120106
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
905 PM EDT MON JUN 11 2007
SCC049-120130-
/O.CON.KCHS.SV.W.0069.000000T0000Z-070612T0130Z/
HAMPTON SC-
905 PM EDT MON JUN 11 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR HAMPTON COUNTY...
AT 900 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR DUKES...OR ABOUT OVER HAMPTON...MOVING SOUTH AT 15 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BRUNSON...
CROCKETVILLE...ESTILL...GIFFORD...HAMPTON...LURAY AND VARNVILLE.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3289 8100 3274 8124 3289 8126 3291 8123
3294 8123 3298 8115
$$000
WWUS52 KCHS 120125
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
926 PM EDT MON JUN 11 2007
SCC049-120136-
/O.EXP.KCHS.SV.W.0069.000000T0000Z-070612T0130Z/
HAMPTON SC-
926 PM EDT MON JUN 11 2007
...THE SEVERE THUNDERSTORM WARNING FOR HAMPTON COUNTY WILL EXPIRE AT
930 PM EDT...
AT 924 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3289 8100 3274 8124 3289 8126 3291 8123
3294 8123 3298 8115
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 7:47 PM EDT, 57 minutes earlier.
Area forecast discussion, Jun 11, 7:47 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
747 PM EDT MON JUN 11 2007
.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL REMAIN JUST S OF THE AREA THROUGH TUE
MORNING WHILE HIGH PRES OVER THE GREAT LAKES SLOWLY MOVES S. A
SERIES OF UPPER LEVEL DISTURBANCES WILL SWING ACROSS THE AREA
THROUGH THU FROM THE NW WHICH WILL BRING AN INCREASING CHANCE OF
SHOWERS AND THUNDERSTORMS THROUGH THE MIDDLE OF THE WEEK. DRIER
CONDITIONS WITH TEMPERATURES NEAR NORMAL ARE EXPECTED FOR THE END
OF THE WEEK AS THE NORTHERN HIGH PRESSURE MOVES INTO THE
SOUTHEAST.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
SEVERE THUNDERSTORM WATCH 380 REMAINS IN EFFECT FOR THE ENTIRE CHS
CWFA UNTIL 10 PM TONIGHT /02Z TUESDAY/.
18Z KCHS RAOB SHOWED THAT ANY CAP HAS EFFECTIVELY BEEN REMOVED
WHILE CAPE...LI...SI...AND PWATS ALL STILL SUPPORT SEVERE WX
DEVELOPMENT. UPR LVL JET COMBINED WITH NEARBY MIDLVL TROF
SHORTWAVES CREATING WAVES OF STORMS WELL N OF THE CWFA THAT ARE
MOVG S. HOWEVER...DISSIPATING CLOUD COVER...ESP IN SE GA...
ALLOWED FOR SFC HEATING TO SPARK PULSE TSTMS S OF THE SAVANNAH
RIVER THAT HAVE GROWN TO SEVERE LEVELS. WILL CONTINUE TO LOOK FOR
TSTMS TO INCREASE IN COVERAGE THROUGH THE REST OF THE AFTN AND EVE
OVER THE REST OF THE CWFA...BUT AM HESITANT TO GO WITH LIKELY POPS
EVERYWHERE. HAVE BASICALLY RUN WITH LIKELY IN GA AND MID/HIGH CHC
IN SC. HAVE ALSO MAINTAINED SEVERE WORDING IN ALL PRODUCTS.
BY LATE TNGT...MOST AREAS SHOULD SEE SOME BIT OF RAINFALL WHICH
WILL INCREASE SFC MOISTURE AND POSSIBLY CREATE FOG IN THOSE AREAS
THAT SEE RAIN AND HAVE LIGHTER WINDS. TRYING TO PIN THIS DOWN ATTM
IS HIGHLY PROBLEMATIC SO WILL LET NEXT SHIFT MONITOR PRECIP
TRENDS.
HAVE GONE A BIT COOLER ON TEMPS OVERNIGHT...LOOKING FOR MAINLY A
65-70 DEGREE RANGE IN TEMPS.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
WITH THE MIDLVL SHORTWAVES AND CONTINUED STRONG JETTING AROUND THE
DEEP UPR LVL LOW OFF THE NEW ENGLAND COAST STILL IMPACTING THIS
AREA...TUE MAY ALSO SEE SCT SHWRS/TSTMS BUT TIMING WILL NOT BE
LIMITED TO THE AFTN HOURS. HIGHLY UNSTABLE ENVIRONMENT WITH
CONTINUED HIGH DEWPOINTS AND MILD TEMPS WILL COMBINE WITH THE
DYNAMICS TO CREATE MULTICELLUAR STORMS. HAVE MAINTAINED LIKELY
POPS S AND HIGH CHC POPS N TO ACCOUNT FOR THE DISTRIBUTION AS SE
GA AGAIN LOOKS LIKE THE FOCAL POINT. SLIGHT CHC FOR SEVERE STORMS
IS ALSO PRESENT FOR VIRTUALLY THE SAME REASONING AS TDA. MAX
TEMPS WILL ALSO BE A BIT LOWER DUE TO THE INCREASED CLOUD
COVER...ONLY REACHING THE LOW TO MID 80S.
PRECIP COVERAGE SHOULD SLOWLY WANE TMRW NIGHT INTO EARLY WED MRNG
BUT WILL STILL KEEP CHC POPS GOING. MIN TEMPS WILL REMAIN MILD...
IN THE MID 60S.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
12Z GUIDANCE HAS CONVERGED ON A SOLUTION FEATURING THE UPPER TROUGH
PRESSING S THEN SE OVER THE SE US...SUPPORTING SFC CYCLOGENESIS
EAST OF THE CENTRAL FL PENINSULA WED THROUGH THU. WHILE AT LEAST
ISOLD TO SCT TSTMS SHOULD STILL OCCUR ANYWHERE ACROSS THE FORECAST
AREA UNDER THE UPPER TROUGH...JUSTIFYING CONTINUED SLIGHT CHC TO CHC
POPS...ACCOUNTING FOR DIURNAL TRENDS WED AND THU...THE FORECAST
POSITION OF THE SURFACE LOW AND SYNOPTIC ASCENT PROVIDED BY THE
UPPER TROUGH ALREADY JUSTIFY HIGHER POPS ACROSS THE OUTER
WATERS...AND HIGHER POPS MAY EVENTUALLY BE NEEDED FOR OTHER
AREAS...ESPECIALLY COASTAL SE GA AND EVEN SC NEARSHORE WATERS.
IF 12Z GUIDANCE PANS OUT...A MORE RAPID TRANSITION TOWARD AN EWARD
SHIFT OF THE UPPER TROUGH SFC AND ASSOCIATED SFC RIDGING MAY FOLLOW
A WETTER/WINDIER PERIOD WED/THU...ALLOWING AN EARLIER RETURN OF AT
LEAST NORMAL TEMPS AND A MORE TYPICAL CONVECTIVE
SCENARIO...FEATURING ISOLD PULSE TSTMS...ESP DURING THE AFTN/EVE
HOURS...FRI THROUGH SUN. EXTENDED FORECAST HAS TRENDED IN THIS
DIRECTION.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
FLIGHT CONDITIONS PRIMARILY TO BE REDUCED TO MVFR AND IFR FOR MUCH
OF THE NEXT 24 HOURS. THROUGH 04Z...A STRONG SQUALL LINE OF STORMS
TO SLOWLY MOVE SE FROM THE SC MIDLANDS AND CSRA. UPSTREAM OBS HAVE
SHOWN CONDS REDUCED TO IFR MAINLY FOR VSBYS ALTHOUGH CIGS HAVE BEEN
REDUCED TO EITHER MVFR OR IFR. A SMALL BREAK IS ANTICIPATED FROM
04Z TO AROUND 08Z...THEN ANOTHER ROUND OF SHWRS/TSTMS MAY OCCUR IN
THE FEW HOURS BEFORE SUNRISE MONDAY. THIS NEXT ROUND ALSO MAY
REDUCE FLIGHT CONDITIONS TO MVFR IF NOT IFR. LOWER CIGS ARE
EXPECTED AS THE EARLY MORNING HOURS PROGRESS...POSSIBLY EVEN TO
LIFR LEVELS BUT AM NOT JUMPING ON THAT ATTM. CIGS SHOULD THEN
SLOWLY LIFT LATE TMRW MRNG INTO TMRW AFTN...BUT PRECIP IS AGAIN
POSSIBLE TMRW AFTN. FOR NOW...HAVE ONLY RUN WITH CB/S AS
CONFIDENCE IS NOT TOO HIGH THAT TSTMS WILL DEVELOP TMRW BUT DID
HIGHLIGHT CB/S AGAIN. WINDS MAY BE GUSTY AT TIMES IF STRONG TSTMS
DO MOVE DIRECTLY OVER EACH TERMINAL...SO WILL METWATCH AS STORMS
APPROACH AND IF UPSTREAM OBS SUGGEST SUCH WINDS...WILL AMEND AS
NEEDED.
EXTENDED AVIATION OUTLOOK...PERIODS OF MVFR OR LOWER CONDITIONS
WILL BE POSSIBLE IN SHOWERS/TSTMS...AND IN OVERNIGHT/EARLY
MORNING STRATUS/FOG...ESPECIALLY WHERE RAIN FALLS...WED THROUGH
THU. EXPECT MAINLY VFR CONDITIONS FRI THROUGH MON.
&&
.MARINE...
ALTHOUGH SOLID ONSHORE FLOW WILL CONTRIBUTE TO SLOWLY INCRG WAVE
HEIGHTS TNGT THROUGH TUE NIGHT...MAINLY DUE TO SWELL...LACK OF ANY
PRES GRADIENT WILL PREVENT ANY HEADLINE MENTION. EVEN CHAS HARBOR
HAS NOT QUITE MET SCEC CRITERIA SO WILL REMOVE THAT HEADLINE WITH
THIS PKG AND RUN WITH WINDS CAPPED AT 15 KT. THE REMAINING WATERS
CAN ALSO BE CAPPED WITH 15 KT THROUGH TMRW EVE.
12Z GUIDANCE AGREEMENT HAS IMPROVED REGARDING A SFC LOW DEVELOPING
EAST OF THE FL PENINSULA...AND AT THE POTENTIAL FOR AT LEAST SCA
CONDITIONS BY WED...CONTINUING INTO THU. IN FACT...IF THE LOW
DEEPENS TO THE EXTENT DEPICTED BY THE 12Z NAM...GALES COULD SPREAD
ACROSS COASTAL WATERS BY MIDWEEK. FOR NOW...FORECASTS GENERALLY
BLEND THESE SOLUTIONS...WITH SCA CRITERIA WINDS STARTING EARLY
WED. LATEST FORECAST TRENDS SUGGEST THAT ADJUSTMENTS MAY BE REQUIRED
IN LATER FORECASTS.
LAND RIDGE/COASTAL TROUGH CONFIGURATION WILL GRADUALLY RELAX FRI
THROUGH SUN...AS THE SFC RIDGE EXPANDS OVER THE WATERS...AND THE
POTENTIAL FOR HEADLINE WINDS/SEAS SHOULD WANE DURING THIS PERIOD.
&&
.TIDES/COASTAL FLOODING...
ONSHORE FLOW AND HIGH ASTRONOMICAL TIDES...PERIGEE JUNE 12 AND NEW
MOON JUN 15...MAY PRODUCE BEACH EROSION AND EVEN SHALLOW COASTAL
FLOODING TUESDAY THROUGH AT LEAST THU. ALSO...THE RISK FOR RIP
CURRENTS WILL INCREASE THIS WEEK...ESPECIALLY FOR WED AND THU.
&&
.CLIMATE...
THE MINIMUM TEMPERATURE REPORTED AT KSAV /SAVANNAH INTERNATIONAL
AIRPORT/ THIS MORNING WAS 77 DEGREES. SHOULD THIS HOLD THROUGHOUT
THE DAY TODAY...THIS WOULD BE A RECORD HIGH MINIMUM TEMPERATURE
FOR THE DAY...BREAKING THE RECORD OF 75 SET BACK IN 1952. WILL
HOLD OFF SENDING A RECORD EVENT REPORT UNTIL THE MIDNIGHT CLIMATE
PRODUCTS ARE RUN TO ENSURE THAT A LOWER TEMPERATURE IS NOT REACHED
BEFORE MIDNIGHT AND THE RECORD DOES IN FACT HOLD.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR
GAZ087-088-099>101-114>119-137>141.
SC...SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR
SCZ040-042>045-047>051.
MARINE...SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR
AMZ330-350-352-354.
&&Hazardous weather outlook, Jun 11, 6:39 PM EDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 639 PM EDT MON JUN 11 2007 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-120300- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 639 PM EDT MON JUN 11 2007 ...SEVERE THUNDERSTORM WATCH 380 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA ON TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY ALONG AND TO THE SOUTH OF THE SAVANNAH RIVER. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE MAIN TYPES OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AMZ330-350-352-354-120300- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 639 PM EDT MON JUN 11 2007 ...SEVERE THUNDERSTORM WATCH 380 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE COASTAL WATERS TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...ESPECIALLY ACROSS GEORGIA COASTAL WATERS. STRONG WIND GUSTS AND LARGE HAIL WILL BE THE MAIN SEVERE WEATHER THREATS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AMZ374-120300- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 639 PM EDT MON JUN 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA ON TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY ALONG AND TO THE SOUTH OF THE SAVANNAH RIVER. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE MAIN TYPES OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 11, 4:01 PM EDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
401 PM EDT MON JUN 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG 3 N CLAXTON 32.20N 81.90W
06/11/2007 EVANS GA LAW ENFORCEMENT
TREE FELL ON HIGHWAY 169 ABOUT 1/8TH OF A MILE WEST OF
HIGHWAY 301 NORTH.
0220 PM TSTM WND DMG CLAXTON 32.16N 81.90W
06/11/2007 EVANS GA LAW ENFORCEMENT
TREE DOWN OFF OF JOHNSON LANE IN THE CLAXTON CITY LIMITS.
&&
REVLocal storm report, Jun 11, 4:13 PM EDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
413 PM EDT MON JUN 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL SYLVANIA 32.75N 81.64W
06/11/2007 E0.75 INCH SCREVEN GA TRAINED SPOTTER
PENNY SIZE HAIL FELL AT BRIAR CREEK COUNTRY CLUB IN
SYLVANIA.
&&
REVLocal storm report, Jun 11, 4:21 PM EDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
421 PM EDT MON JUN 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 2 NW WEFANIE 31.79N 81.84W
06/11/2007 E0.50 INCH LONG GA TRAINED SPOTTER
DIME SIZE HAIL REPORTED 2 MILES NORTHWEST OF WEFANIE.
&&
REVLocal storm report, Jun 11, 6:05 PM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
605 PM EDT MON JUN 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HIGH ASTR TIDES CHARLESTON 32.78N 79.94W
06/11/2007 CHARLESTON SC OFFICIAL NWS OBS
HIGH TIDE 7.13 FT MLLW AT HARBOR NOS SITE.
&&
SPRSpecial weather statement, Jun 11, 8:08 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 808 PM EDT MON JUN 11 2007 SCZ040-042-120045- ALLENDALE-HAMPTON- 808 PM EDT MON JUN 11 2007 ...STRONG THUNDERSTORMS WILL IMPACT ALLENDALE COUNTY AND HAMPTON COUNTY THROUGH 845 PM EDT... AT 806 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR ALLENDALE... MOVING SOUTHEAST AT 20 MPH. AREAS IN AND AROUND ALLENDALE...APPLETON...BARTON...BRUNSON... FAIRFAX...GIFFORD...SEIGLING AND SYCAMORE WILL BE IMPACTED THROUGH 845 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 11, 8:19 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 819 PM EDT MON JUN 11 2007 SCZ042-120045- HAMPTON- 819 PM EDT MON JUN 11 2007 ...STRONG THUNDERSTORMS WILL IMPACT HAMPTON COUNTY THROUGH 845 PM EDT... AT 816 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF BRUNSON...OR ABOUT OVER ALLENDALE...MOVING SOUTHEAST AT 15 MPH. AREAS IN AND AROUND BRUNSON...CROCKETVILLE AND HAMPTON WILL BE IMPACTED THROUGH 845 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:11 PM EDT | Severe Thunderstorm Warning | CHS | Allendale | 34 min |
| Jun 11, 10:46 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 59 min |
| Jun 11, 11:39 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 51 min |
| Jun 12, 4:48 PM EDT | Severe Thunderstorm Warning | CHS | Colleton | 42 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.